# SDR HNAA2011051700136

- Difficulty date: May 8, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 57,189 hours, 63,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT BETA LIGHT IS DIMMER THAN THE COMPARING LIGHT.  R & R LIGHT USING ORIGINAL ATTACHED HARDWARE.
